AMS eContent Search Results
Matches for: msc=(35B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 105 found      Go to page: 1 2 3 4

[31] Mikyoung Lim. A review on the enhancement of near-cloaking using the multilayer structure. Contemporary Mathematics 660 (2016) 73-87.
Book volume table of contents   
View Article: PDF

[32] Habib Ammari and Han Wang. Time-domain multiscale shape identification in electro-sensing. Contemporary Mathematics 660 (2016) 23-44.
Book volume table of contents   
View Article: PDF

[33] Habib Ammari, Stéphane Mallat, Irène Waldspurger and Han Wang. Wavelet methods for shape perception in electro-sensing. Contemporary Mathematics 660 (2016) 1-21.
Book volume table of contents   
View Article: PDF

[34] Giovanni S. Alberti and Yves Capdeboscq. On local non-zero constraints in PDE with analytic coefficients. Contemporary Mathematics 660 (2016) 89-97.
Book volume table of contents   
View Article: PDF

[35] Giovanni S. Alberti, Habib Ammari and Kaixi Ruan. Multi-frequency acousto-electromagnetic tomography. Contemporary Mathematics 658 (2016) 67-79.
Book volume table of contents   
View Article: PDF

[36] Xueli Bai, Xiaoqing He and Fang Li. An optimization problem and its application in population dynamics. Proc. Amer. Math. Soc. 144 (2016) 2161-2170.
Abstract, references, and article information   
View Article: PDF

[37] David Cruz-Uribe SFO and Cristian Rios. The Kato problem for operators with weighted ellipticity. Trans. Amer. Math. Soc. 367 (2015) 4727-4756.
Abstract, references, and article information   
View Article: PDF

[38] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[39] Habib Ammari, Giulio Ciraolo, Hyeonbae Kang, Hyundae Lee and Graeme W. Milton. Spectral theory of a Neumann-Poincar\'e-type operator and analysis of cloaking by anomalous localized resonance II. Contemporary Mathematics 615 (2014) 1-14.
Book volume table of contents   
View Article: PDF

[40] Habib Ammari, Josselin Garnier and Laure Giovangigli. Mathematical modeling of fluorescence diffuse optical imaging of cell membrane potential changes. Quart. Appl. Math. 72 (2014) 137-176. MR 3185136.
Abstract, references, and article information
View Article: PDF

[41] Qing Guo. A note on concentration for blowup solutions to supercritical Schr\"odinger equations. Proc. Amer. Math. Soc. 141 (2013) 4215-4227.
Abstract, references, and article information   
View Article: PDF

[42] Habib Ammari, Josselin Garnier and Knut Sølna. Resolution and stability analysis in full-aperture, linearized conductivity and wave imaging. Proc. Amer. Math. Soc. 141 (2013) 3431-3446.
Abstract, references, and article information   
View Article: PDF

[43] Florian Bertrand and Xianghong Gong. Dirichlet and Neumann problems for planar domains with parameter. Trans. Amer. Math. Soc. 366 (2014) 159-217.
Abstract, references, and article information   
View Article: PDF

[44] Nicola L. Scott and B. Straughan. Continuous dependence on the reaction terms in porous convection with surface reactions. Quart. Appl. Math. 71 (2013) 501-508. MR 3112825.
Abstract, references, and article information
View Article: PDF

[45] L. E. Payne and G. A. Philippin. Blow-up phenomena in parabolic problems with time dependent coefficients under Dirichlet boundary conditions. Proc. Amer. Math. Soc. 141 (2013) 2309-2318.
Abstract, references, and article information   
View Article: PDF

[46] Maxwell's and von Karman's equations. Graduate Studies in Mathematics 135 (2012) 335-360.
Book volume table of contents
View Article: PDF

[47] Quasi-linear equations. Graduate Studies in Mathematics 135 (2012) 119-151.
Book volume table of contents
View Article: PDF

[48] Functional framework. Graduate Studies in Mathematics 135 (2012) 1-76.
Book volume table of contents
View Article: PDF

[49] Linear equations. Graduate Studies in Mathematics 135 (2012) 77-117.
Book volume table of contents
View Article: PDF

[50] Pascal Cherrier and Albert Milani. Linear and Quasi-linear Evolution Equations in Hilbert Spaces. Graduate Studies in Mathematics 135 (2012) MR MR2962068.
Book volume table of contents

[51] Asymptotic behavior. Graduate Studies in Mathematics 135 (2012) 233-291.
Book volume table of contents
View Article: PDF

[52] Global existence. Graduate Studies in Mathematics 135 (2012) 153-231.
Book volume table of contents
View Article: PDF

[53] Singular convergence. Graduate Studies in Mathematics 135 (2012) 293-334.
Book volume table of contents
View Article: PDF

[54] Giovanni Cimatti. Existence and uniqueness for a two-point problem with an application to the electrical heating in an electrolyte. Quart. Appl. Math. 70 (2012) 383-392. MR 2953109.
Abstract, references, and article information
View Article: PDF

[55] Cristi Guevara and Fernando Carreon. Scattering and blow up for the two-dimensional focusing quintic nonlinear Schr\"{o}dinger equation. Contemporary Mathematics 581 (2012) 117-153.
Book volume table of contents   
View Article: PDF

[56] Habib Ammari, Josselin Garnier, Vincent Jugnon, Hyeonbae Kang, Hyundae Lee and Mikyoung Lim. Enhancement of near-cloaking. Part III: Numerical simulations, statistical stability, and related questions. Contemporary Mathematics 577 (2012) 1-24.
Book volume table of contents   
View Article: PDF

[57] Yves Capdeboscq, George Leadbetter and Andrew Parker. On the scattered field generated by a ball inhomogeneity of constant index in dimension three. Contemporary Mathematics 577 (2012) 61-80.
Book volume table of contents   
View Article: PDF

[58] Meina Sun. Delta shock waves for the chromatography equations as self-similar viscosity limits. Quart. Appl. Math. 69 (2011) 425-443. MR 2850739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Romain Joly and Geneviève Raugel. Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle. Trans. Amer. Math. Soc. 362 (2010) 5189-5211. MR 2657677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 105 found      Go to page: 1 2 3 4